# SDR GLBA97051

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DEN - ENGINE/WHEEL WELL FIRE DETECTION SYSTEM INOP LIGHT ILLUMINATED.  MAINTENANCE REPLACED LEFT ENGINE FIRE LOOP.  (M)
